# SDR HXS2006F00000

- Difficulty date: March 10, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N403AE
- Make and model: Snias AS350B3
- Aircraft serial: 3281
- Engine: Tmeca ARRIEL2B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 70BM041720
- Part serial: 00356
- Condition: Cracked
- Location: Engine
- Part time: 1,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC WAS INSTALLING TU-22 WHICH IS AN UPGRADED CONTAINMENT RING ON THE MO4, AND FOUND A CRACKED OUT BOLT HOLE ON THE MOUNTING FLANGE OF THE MO4.  PULLED MODULE AND SENT TO MFG FOR REPAIR.  (K)
